# SDR 2001UALA00154

- Difficulty date: February 24, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,333 hours, 17,106 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1153 BETWEEN STRINGERS 38R - 39R SHEAR TIE CORRODED.  REPLACED SHEAR TIE REF: BAC DWG 140T2102, SRM 53-00-07, 51-40-02.
